# SDR FDEA201711113227

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Crossbeam
- Part number: FXR532H1554275
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 64 CROSS TRACK BETWEEN SEAT TRACKS -Y1456 AND -Y1959 THE LOBES ARE WORN. BLENDED AREA IAW SRM 51-74-10, CHECKED LIMITS MAXIMUM MATERIAL REWORK IS 0.021" AFTER REWORK L=0.8", W=0.600", D=0.039" FOUND OUT OF LIMIT IAW SRM 53-10-15, FIG 101, FABRICATED NEW CROSS TRACK ON T17/1305773, INSTALLED NEW CROSS TRACK IAW SRM 51-40-21. CLASSIFIED AS CAT "A" AND MAJOR REPAIR.
